Skip to main content
Article
Theoretical Properties of the Length-Biased Inverse Weibull Distribution
Involve-A Journal of Mathematics
  • Jing Kersey, East Georgia State College
  • Broderick O. Oluyede, Georgia Southern University
Document Type
Article
Publication Date
1-1-2012
DOI
10.2140/involve.2012.5.379
Disciplines
Abstract

We investigate the length-biased inverse Weibull (LBIW) distribution, deriving its density function, hazard and reverse hazard functions, and reliability function. The moments, moment-generating function, Fisher information and Shannon entropy are also given. We discuss parameter estimation via the method of moments and maximum likelihood, and hypothesis testing for the LBIW and parent distributions.

Comments

All articles published by Mathematical Sciences Publishers (MSP) are considered open access after five years. This article was retrieved from Involve - A Journal of Mathematics.

Citation Information
Jing Kersey and Broderick O. Oluyede. "Theoretical Properties of the Length-Biased Inverse Weibull Distribution" Involve-A Journal of Mathematics Vol. 5 Iss. 4 (2012) p. 379 - 391 ISSN: 1944-4184
Available at: http://works.bepress.com/broderick_oluyede/31/